# SDR DXTA2009052103659

- Difficulty date: May 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 1,412 hours, 1,070 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Track
- Condition: Damaged
- Location: Trim Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FATS NOTICED TRIM FWD OF T/O & NO TAKEOFF LIGHT.  TRIMMED ACFT TO TAKEOFF POSITION, LIGHT EXTINGUISHED. RAN FULL PREFLT EARLIER & NO BINDING & FULL RANGE. AT 80 KIAS ON TAKEOFF ROLL ACFT NEEDED FORWARD PRESSURE TO KEEP NOSE ON GROUND.  ONCE AIRBORNE WITH FULL FORWARD TRIM, ACFT FLEW NORMALLY.  WHEN CONFIGURED AT FLAPS 15 (DEG) & 150 KIAS HAD BACK PRESSURE ON STICK WITH FULL FORWARD TRIM.  ON GROUND TRIM  WOULD ONLY GO AFT TO MID POINT OF TAKEOFF BAND & FULL FWD TO STOPS.   FOUND ELEV TRIM IND JUMPED TRACK INSIDE TRIM WHEEL. REMOVED WHEEL & RIGGED TRIM INDICATOR & WHEEL. VERIFIED ELECTRIC ELEV TRIM OPS FULL UP & DOWN.  WHILE MOVING TRIM WHEEL BY HAND, TRIM IND JUMPED TRACK. EXAMINATION SHOWS TRIM WHEEL TO BE KNICKED ON INSIDE TRACK & FOUND BOLT HOLDING TRIP ASSY TOGETHER TO HAVE A GAP UNDER HEAD, CAUSING DROP IN WHEEL ASSY.  PERFORMED IAW MM 27-32-08.  INSTALLED WASHER UNDER NUT TO BOLT ON TRIM ASSY & UNDER HEAD OF BOLT & SLOP REMOVED. R & R TRIM WHEEL WITH NEW.  RIGGED WHEEL POINTER. TRIM TRAVEL CHKS, & OPS CHKS SAT. ACCOMPLISHED IAW MM 27-32-01.
